# SDR HEEA083850

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,148 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Rod Assy
- Component: Rod Assy
- Component part number: 406010129101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HAS WORN BEARING ON ROD ASSY.
